Vol. 318, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Initial forms and a notion of basis for tropical differential equations

Alex Fink and Zeinab Toghani

Vol. 318 (2022), No. 2, 453–468

We show that solution sets of systems of tropical differential equations can be characterised in terms of monomial-freeness of an initial ideal. We discuss a candidate definition of tropical differential basis and give a nonexistence result for such bases in an example.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

differential algebra, tropical geometry, tropical differential equations, initial form, tropical basis
Mathematical Subject Classification
Primary: 12H05, 13P15, 14T10, 14T90, 34A99
Received: 12 November 2020
Revised: 12 April 2022
Accepted: 4 June 2022
Published: 20 August 2022
Alex Fink
School of Mathematical Sciences
Queen Mary University of London
United Kingdom
Zeinab Toghani
Department of Mathematics
Universidad de los Andes